RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 56, Issue 2(338)  


Birational rigidity of Fano hypersurfaces in the framework of Mori theory
V. A. Iskovskikh
3
Orlik–Solomon algebras in algebra and topology
S. A. Yuzvinskii
87
Topology of plane arrangements and their complements
V. A. Vassiliev
167
Nikolai Aleksandrovich Dmitriev (obituary)
V. S. Vladimirov, R. I. Ilkaev, E. V. Malinovskaya, Yu. V. Prokhorov, V. I. Rodugin, Yu. A. Romanov, B. A. Sevast'yanov, I. D. Sofronov, Yu. A. Trutnev, L. P. Feoktistov, D. V. Shirkov
204

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Modules with few types over semichain rings
V. A. Puninskaya
209
Cartan calculus for dual forms
F. F. Voronov
211
Stabilization of the one-dimensional heat equation on a semibounded rod
A. V. Gorshkov
213
On the irrationality of the values of the zeta function at odd integer points
W. V. Zudilin
215
Divided differences for symmetric functions and alternating higher Bruhat orders
G. G. Ilyuta
217
Links modulo knots and the isotopic realization problem
S. A. Melikhov, R. V. Mikhailov
219
Flat pencils of metrics and integrable reductions of Lamé's equations
O. I. Mokhov
221
Information of Executive Committee of the Moscow Mathematical Society
223
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019